# SDR ASMF201409001

- Difficulty date: July 28, 2014
- Submitted: September 2, 2014
- Operation: Air carrier
- Aircraft: N860AM
- Make and model: Boeing 737-83N
- Aircraft serial: 28249
- Aircraft time: 37,155 hours, 18,093 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM DUE TO DURING ENGS START, THE LT PACK CONTROLLER LIGHT TURNED ON.  PERFORMED REVISION, DETECTING RAM AIR ACTUATOR WITH FAILURE, SO THE RAM AIR ACTUATOR WAS DEFERRED IAW MEL 21-5 CAT C.  THE FIM 21-61-801 PROCEDURE WAS PERFORMED, TESTED CORRECT & THE REPORT WAS CLOSED.
